# SDR 96FDEA01185

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65162261
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1781 LONGERONS 49 TO 52R BILGE SUMP FRAM/LONGERONS HAVE EXFOLIATION CORROSION AT AFT END OF CTR CARGO COMPARTMENT. *S/D*  REMOVED AND REPLACED FRAME SECTION AND SPLICE PER SRM 53-30-00.
